# SDR VNAA9912006

- Difficulty date: December 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N328JS
- Make and model: Dorner DO328100
- Aircraft serial: 3030
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 7603 · Power Lever
- Part: Power Lever
- Part number: 001A761A1021003
- Condition: Failed
- Location: Cockpit
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

DURING THE TAKEOFF ROLL, THE CREW ADVANCED THE POWER LEVERS BUT THEY FAILED TO FULLY RELEASE.  THE CREW ABORTED TAKEOFF AND PROCEEDED TO CHECK THE SYSTEM.  AFTER GROUND CHECKS WERE COMPLETED THE AIRCRAFT WAS CLEARED TO ATTEMPT ANOTHER TAKEOFF.  THE AIRCRAFT TOOK OFF AND DEPARTED WITHOUT FURTHER INCIDENT.
